Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor side effects and withdrawral

Posted by saintjames on July 5, 1999, at 13:08:02

In reply to Effexor side effects and withdrawral, posted by catherine lawrence on July 4, 1999, at 19:43:43

> I have been taking effexor for 18 months and have suffered loads off side effects - sweating, nightmares, excessive sleeping, tiredness, nausea and worst of all excessive weight gain (3 stone). Has anyone else had such weight problems as my doctor seems sceptical????

James here....

Try checking the archives....we discussed this issue(s) at length. Go bach 1-2 months. Lots of good info.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:8280